教師資料查詢 | 類別: 期刊論文 | 教師: 吳忠武 WU CHUNG-WU (瀏覽個人網頁)

標題:Characterization of the finite mixture of exponential distributions by conditional moments of nonadjacent record values
學年88
學期1
出版(發表)日期2000/01/01
作品名稱Characterization of the finite mixture of exponential distributions by conditional moments of nonadjacent record values
作品名稱(其他語言)
著者吳忠武; Wu, Jong-wuu
單位淡江大學統計學系
出版者Japan Statistical Society
著錄名稱、卷期、頁數Journal of the Japan Statistical Society 30(1), pp.105-113
摘要In the present paper, the finite mixture of exponential distributions(Everitt and Hand(1981)and Johnson et al.(1994))is characterized by using the recurrence relations of conditional moments of nonadjacent upper record values. Furthermore, we also mention a similar theorem to characterize the finite mixture of exponential distributions by using the recurrence relations of conditional moments of nonadjacent lower record values.
關鍵字characterizaion;record values;conditional moment;failure rate;differential equation;the finite mixture of exponential distributions
語言英文
ISSN0389-5602
期刊性質國內
收錄於
產學合作
通訊作者
審稿制度
國別中華民國
公開徵稿
出版型式,電子版
相關連結
Google+ 推薦功能,讓全世界都能看到您的推薦!